# SDR IPXA2023112316833

- Difficulty date: November 9, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 149N7633
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:WING TO BODY FAIRING STA 1.200 WEB RH HAS CORROSION.DOT119-048. INSTALLED NEW WEB AT STA 1200 RH WTB IAW SRM 51-40-02-0G. REVIEWED.
